# SDR CA090701001

- Difficulty date: June 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: C6US100015
- Condition: Mismanufactured
- Location: Various
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AXLE ASSEMBLY WAS PURCHASED AS NEW SURPLUS/SERVICEABLE FROM SUNSHINE AIRSPARES WHO PROVIDED A CERTIFICATE OF CONFORMITY WITH ATTACHING PAPERWORK. THE AXLE ASSEMBLY WAS INSPECTED PRIOR TO INSTALLATION ON THE MAIN GEAR LEG P/N C6UM1180-4, THE FOLLOWING DEFECTS WERE NOTED, THE SPLINED INSERT FOR A WHEEL SKI MOUNT LUG WOULD NOT EXCEPT A SPLINED LUG, THE WHEEL BEARING LAND WAS OVER EXCEPTABLE DIMENSION FOR BEARING INSTALLATION AND THE RETAINING BOLT BORE WAS APPROX. .009" UNDER MIN. ORIGINAL DIMENSION FOR INSTALLATION ON ONE SIDE. THE PART BEARS STAMPS INDICATING IT WAS MANUFATURED BY FIELD AVIATION ON MAY 30, 2001, HOWEVER FOR A NEW/SERVICEABLE ASSEMBLY THERE APPEARS TO BE A BLENDED SCORE ON THE AXLE APPROX. 1/2 THE DISTANCE BETWEEN INBOARD AND OUTBOARD BEARING SURFACES. (TC 20090701001)
